# SDR AALA202012229009

- Difficulty date: December 8, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N819NN
- Make and model: Boeing 737823
- Aircraft serial: 31083
- Aircraft time: 33,443 hours, 13,552 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A7502158
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CRACKED BAFFLE CLIP ON LOWER OUTBOARD SIDE OF RIGHT TRANSITION PANEL, FORWARD OF FRAME 500H.  INSTALLED NEW CLIP, PER AARD 51-00-05-1 AND AARD 53-00-01-6.
